# SDR CALA2023051701549

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 74,365 hours, 26,658 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Sensor
- Part number: NA
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION GEAR HANDLE UP BOTH GREEEN AND RED NOSE GEAR LIGH T REMAINED ON AS WELL AS PESU CURRENT FAULT SHOW 3 FAULTS "NOSE DISAGREE" AND "SENSOR" AND "NONE LATCHED" MORE DETAILS FAULT CODE IS 32-61013. RESISTANCES NOW WITHIN LIMITS. OPS CHECK GOOD. FOLLOWED FIM 32-61 TASK 803.  FOUND THE RESISTANCE OF #1 NOSE GEAR DOWN SENSOR S845 ERRATIC AND OUT OF LIMITS. REMOVED AND REPLACED SENSOR S845 IAW AMM 32-61-51. ALSO FOUND TB42 DAMAGED AND CORRODED. REMOVED AND REPLACED IAW SWPM 20-83-01. ADD EMP:U393391 JACKED NLG PER AMM 07-11-21-580-801. PERFORMED NLG TEST FOR COMPONENT REPLACEMENT PER AMM 32-33-00-710-802. WITH NO DEFECTS FOUND. ALL NLG LIGHTS DISPLAY NORMAL OPERATION. OK TO CONTINUE.
